BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 4 >

Please use this identifier to cite or link to this item:

Title: Stability and Instability of Solitary Wave Solutions of a Nonlinear Dispersive System of Benjamin-Bona-Mahony Type
Authors: Hakkaev, Sevdzhan
Keywords: Dispersive System
Solitary Waves
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 4, (2003), 337p-354p
Abstract: This paper concerns the orbital stability and instability of solitary waves of the system of coupling equations of Benjamin-Bona-Mahony type. By applying the abstract results of Grillakis, Shatah and Strauss and detailed spectral analysis, we obtain the existence and stability of the solitary waves.
Description: 2000 Mathematics Subject Classification: 35B35, 35B40, 35Q35, 76B25, 76E30.
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol29-num4-2003-p337-p354.pdf514.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback